# SDR AALA202010089009

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 76,426 hours, 9,789 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483552
- Condition: Crazed
- Location: R2
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT DECK R2 WINDOW HAS EXTENSIVE CRAZING/SCRATCHES.  REPLACED R2 WINDOW, PER TASK CARD 56-94-02.
